Show ratings & reviews for

1.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

I am loosing my hair and someone recommended Biostatin by Natures. After 1 and half month, didn't help and noticed that I keep loosing my hair and it's more than ever. I just found out that "statin" will cause hair loss so I am basically adding acid to the wound..

Shared reviews and ratings

elsie | 45-54 | Female | On medication for 1 to 6 months | Patient
2/22/2010
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I am loosing my hair and someone recommended Biostatin by Natures. After 1 and half month, didn't help and noticed that I keep loosing my hair and it's more than ever. I just found out that "statin" will cause hair loss so I am basically adding acid to the wound..

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More